# SDR A6WA200940012

- Difficulty date: January 10, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 21,470 hours, 20,466 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Loose
- Location: Fuel Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOG 188378/2 AND 3 - ACFT LEAKING FUEL FROM AFT DRAIN MAST AT TAIL.  ACFT SMELLS LIKE FUEL INSIDE CABIN.  VERIFIED LEAK COMING FROM APU AND STOPPED WITH APU SHUTDOWN AND ODOR IN CABIN DISSAPATED, REF 188378/3 FOR MEL.  RESECURED LOOSE FITTING BETWEEN FCU AND SOLENOID SOV IAW 49-31-05.  APU OPS CHECK AND LEAK CHECKS GOOD.  REMOVED FROM MEL.  (K)
